# SDR CALA2022080801987

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737
- Aircraft serial: 28941
- Aircraft time: 72,858 hours, 25,522 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Part number: 273A33016
- Condition: None
- Location: Ewr Hgr 55
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL THREE RED AND GREEN GEAR LGHTS ON AT THE  SAME TIME DURING SHORT APPCH. FLAPS 15 HORN ON UPON ARRIVAL FOUND GEAR INDICATION NORMAL. PERFORMED PSEU BITE-NO FAULTS FOUND ALL SENSORS READING CORRECTLY. VERIFIED GEAR HANDLE LEVER OPERATES NORMALLY AND SPRINGS BACK TO POSITION. WILL REQUIRE FURTHER TROUBLESHOOTING. REPLACED LANDING GEAR CONTROL LEVER MODULE PER AMM 32-31-11-400-801.ALL TEST WORKING NORMAL NO DEFECTS NOTED ALL GEAR RETRACTION TESTS WITH FLAPS AT 15 DEGREES WORKING NORMAL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1876982  SN OFF 2738 MODULE, LANDING  OFF 29-3231-9-0010 2738 ON 29-3231-9-0010 0710
